# SDR MALA976290

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Iced Up
- Location: Lt Mlg Uplock
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED WHEN GEAR WAS SELECTED UP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND LEFT WHEEL WELL WITH LARGE ICE ACCUMALATION AROUND GEAR DOOR UPLOCK ACTUATOR.  REMOVED ICE AND CLEANED CANNON PLUGS,  ALL CHECKS GOOD.
